# SDR DALA2017083006482

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 74,403 hours, 33,164 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON R1 DOOR FRAME,  REPLACED THE FRAME ON R1 DOOR IAW SRM 51-72-11 AND PRI 558682-14, REV 0, REV 5 AND ER/A 558682-A14AD, REV ORIGINAL.
